# SDR CKSA97546

- Difficulty date: October 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N24UA
- Make and model: Doug DC-8-61
- Aircraft serial: 45963
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Ws 74.8
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP CHECK INSPECTION FOUND LEVEL 2 CORROSION:  UPPER SURFACE APPROX STA XRS 74.8 NEAR FWD SPAR CORROSION BEYOND LIMITS.  INSTALLED REPAIR IAW DC8 SRM 57-2-1 FIG. 10.  (7075-T6) CORROSION TASK CARD NUMBER 121R-0552. NON-ROUTINE TASK CARD NUMBER 002937.
